# SDR ASOA06108

- Difficulty date: January 21, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N823AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7196
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Inoperative
- Location: Te Flaps
- Part time: 7,781 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE CREW RETRACTED THE FLAPS TO ZERO DEGREES.  DURING RETRACTION A FLAPS FAIL CAUTION MESSAGE APPEARED ON THE EICAS.  THE FLAPS INDICATED ZERO DEGREES WITH A FLAP FAIL CAUTION.  THE CREW COMPLIED WITH THE QRH AND THE EMERGENCY VEHICLES WERE DISPATCHED.  THE AIRCRAFT RETURNED TO DEPARTURE, LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RT BPSU IAW AMM 27-51-10.  OPERATIONAL CHECKS GOOD.  AC OK FOR SERVICE.  (K)
